On the Euler–Maruyama scheme for spectrally one-sided Lévy driven SDEs with Hölder continuous coefficients

Libo Li, Dai Taguchi

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study in this article the strong rate of convergence of the Euler–Maruyama scheme and associated with the jump-type equation introduced in Li and Mytnik (2011). We obtain the strong rate of convergence under similar assumptions for strong existence and pathwise uniqueness. Models of this type can be considered as a generalization of the CIR (Cox–Ingersoll–Ross) process with jumps.

Original languageEnglish
Pages (from-to)15-26
Number of pages12
JournalStatistics and Probability Letters
Volume146
DOIs
Publication statusPublished - Mar 2019
Externally publishedYes

Keywords

  • Euler–Maruyama scheme
  • Hölder continuous coefficients
  • Lévy driven SDEs
  • Spectrally positive Lévy process
  • α-CIR models

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On the Euler–Maruyama scheme for spectrally one-sided Lévy driven SDEs with Hölder continuous coefficients'. Together they form a unique fingerprint.

  • Cite this